John Libbey Eurotext

European Journal of Dermatology

Drug-induced cutaneous lupus erythematosus: 88 new cases Volume 27, issue 1, January-February 2017

Figures

  • Figure 1
  • Figure 2
  • Figure 3

Tables

Authors
Department of Dermatology and Allergy Centre,
Odense University Hospital,
DK-5000, Odense C,
Denmark
* Reprints
  • Key words: cutaneous lupus erythematosus, drug-induced cutaneous lupus erythematosus, drug reactions
  • DOI : 10.1684/ejd.2016.2912
  • Page(s) : 28-33
  • Published in: 2017

Various drugs can induce the development of autoantibodies and clinical features of LE, similar to systemic lupus erythematosus (SLE) or cutaneous lupus erythematosus (CLE). There are currently no standard diagnostic criteria for drug-induced lupus erythematosus (DILE), although it has been defined as a lupus-like syndrome related to continuous drug exposure, which resolves after discontinuation of the drug [1, 2].It has been estimated that 10-15% of SLE cases are drug induced and that 15,000-30,000 [...]